Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Having fever, cough and headache. Prescribed Azee. Clinical examination showed ARI. Menaing? Medication safe?

MY SON HAVING LOW GRADE FEVER 99-100.5 DEG FARENHITE FOR LAST 5 DAYS, PEAKING AROUND 3-4 P.M., SLIGHT COUGH IS THERE AND SLIGHT HEADACHE SOMETIMES. DOCTOR ASKED FOR CBC/IGM-TYPHIDOT/BLOOD CULTURE TODAY AND PRESCRIBED TABLET AZEE-500 MG BD. CLINICAL EXAMINATION SHOWS 'ARI'. PL. ADVISE AND ALSO TELL IF AZEE 500 MG BDS IS OKAY.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hello,
ARI is nothing but ACUTE RESPIRATORY INFECTION.And that is the reason for the symptoms in your son.ARI includes upper respiratory tract infection orlower resiratory tract infections and after diagnosis the treatment will be given accordingly with age of the child.You didnt mentioned your sons age and if he is under five years then amoxicillin is the first line treatment.Tab.azee can also be a good choice of respitarory infections and even for uncomplicated typhoid.Thank you.
Answered: Sat, 13 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor